# SDR DALA2022012500497

- Difficulty date: January 22, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 82,463 hours, 16,317 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1807 4L DOOR WILL NOT ARM. CORRECTIVE ACTION: GREASED GIRT BAR ARMING MECHANISM. 4L DOOR ARMS NORMALLY IAW B767-400 AMM 12-21 (8209158)
